DEMI-CLOSED PRINCIPLE AND WEAK CONVERGENCE PROBLEMS FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGS
By Shih-sen Chang, Yeol Je Cho, Haiyun Zhou. 2001
126 citations recorded by the source corpus.
View Paper: https://www.semanticscholar.org/paper/6b99dc85a34fc93474d0a75637a368e8e11bc6cc
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- Habz Zegeye
- Eric Uwadiegwu Ofoedu
- Y. Alber
- Yuying Zhou
- Shih-sen Chang
- Charles E. Chidume
- Pham Ky Anh
- Yonghong Yao
Citations in the corpus
- Hybrid methods with regularization for minimization problems and asymptotically strict pseudocontractive mappings in the intermediate sense (2009, unknown): “[3–5,10,14,17–19,21,23,24,27] and references therein).”
- Strong and weak convergence theorems for asymptotically nonexpansive mappings (2003, methodology): “, [3–7,11,12,15–25]), using the Mann iteration process (see, e.”
- Approximating fixed points of total asymptotically nonexpansive mappings (2006, background): “More recently, Chidume et al. [14] proved the convergence theorems for asymptotically nonexpansive nonself-mappings in Banach spaces by having extended the corresponding results of [12] [27] [30].”
- CONVERGENCE OF IMPLICIT ITERATION PROCESS FOR A FINITE FAMILY OF ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN BANACH SPACES (2002, background): “Lemma 2.([2]) Let fang, fbng, fcng be three nonnegative sequences satisfying the following condition: anþ1 ð1 þ bnÞan þ cn, 8 n n0, where n0 is some nonnegative integer, P1 n1⁄40 cn < 1 and P1 n1⁄40 bn < 1.”